List of publications

If you are interested in some of the papers and don't have access to it, just send me an email and I will send you a copy.

The list of (most of the) publications in bibtex.

Submitted / In preparation:

  1. Better upper bounds on the Füredi-Hajnal limits of permutations (with J. Kynčl), Extended abstract: Proceedings of the Twenty-Eighth Annual ACM-SIAM Symposium on Discrete Algorithms (SODA 2017), 2280-2293. arXiv preprint Presentation.
  2. Ramsey numbers of ordered graphs. (with M. Balko, K. Král, and J. Kynčl), submitted. Extended abstract: Proceedings of The Eight European Conference on Combinatorics, Graph Theory and Applications (EuroComb 2015), Electronic Notes in Discrete Mathematics 49 (2015), 419-424 arXiv preprint supplementary data,
  3. On planar point sets with the pentagon property (with J. Kynčl and P. Valtr), in preparation. extended abstract published in: SoCG '13 Proceedings of the twenty-ninth annual symposium on Computational geometry, 2013. Presentation.

Published:

  1. Covering lattice points by subspaces and counting point-hyperplane incidences (with M. Balko, and P. Valtr), to appear in Discrete and Computational Geometry. Extended abstract (SoCG 2017), DOI, arXiv preprint.
  2. Drawing graphs using a small number of obstacles. (with M. Balko and P. Valtr). Discrete and Computational Geometry 59 (1): 143-164 (2018). DOI, Extended abstract (GD 2014, best paper award), arXiv preprint.
  3. Peeling Potatoes Near-Optimally in Near-Linear Time. (with S. Cabello, J. Kynčl, M. Saumell, P. Valtr), SIAM Journal on Computing, 46(5), 1574–1602. Extended abstract (SOCG'14), arXiv preprint
  4. On three measures of non-convexity (with M. Korbelář, J. Kynčl, V. Mészáros, R. Stolař and P. Valtr), Israel Journal of Mathematics 218(1), 331-369 (2017). DOI. arXiv preprint. Preliminary version (On Three Parameters of Invisibility Graphs, COCOON 2010), Presentation.
  5. Three-monotone interpolation (with J. Matoušek and P. Paták), Discrete and Computational Geometry 54 (1): 3-21 (2015). arXiv preprint.
  6. On the Geometric Ramsey Number of Outerplanar Graphs (with P. Gao, M. Krčál, T. Valla and P. Valtr), Discrete and Computational Geometry 53 (1): 64-79 (2015). arXiv preprint, extended abstract (EuroComb 2013).
  7. A Combinatorial Proof of Rayleigh Monotonicity for Graphs (with J. Hladký, M.A. LaCroix, D.G. Wagner), Ars Combinatoria 117 (2014), 333-348. arXiv preprint
  8. Graph sharing games: complexity and connectivity (with J. Kynčl, V. Mészáros, R. Stolař and P. Valtr), Theor. Comput. Sci. 494 (2013), 49-62. arXiv preprint, extended abstract (TAMC 2010).
  9. Maximum size of reverse-free sets of permutations, SIAM J. Discrete Math., 27 (1), 232-239 (2013). arXiv preprint.
  10. Universal Sets for Straight-Line Embeddings of Bicolored Graphs (with J. Kynčl, V. Mészáros, R. Stolař and P. Valtr), J. Pach (Ed.), Thirty Essays on Geometric Graph Theory, pp. 101-119, Springer, 2013, ISBN 978-1-4614-0109-4. arXiv preprint. Preliminary version: Hamiltonian alternating paths on bicolored double-chains in: Graph Drawing 2008, Lecture Notes in Computer Science 5417, 181-192, Springer, Berlin, 2009.
  11. Tight bounds on the maximum size of a set of permutations with bounded VC-dimension (with J. Kynčl), Journal of Combinatorial Theory, Series A 119 (7), 1461-1478 (2012). arXiv preprint, Presentation.
  12. Polynomial-time sortable stacks of burnt pancakes (with A. Labarre), Theor. Comput. Sci. 412, Issues 8-10, Pages 695-702 (2011). arXiv preprint
  13. On Average and Highest Number of Flips in Pancake Sorting , Theor. Comput. Sci. 412, Issues 8-10, Pages 822-834 (2011). arXiv preprint, source codes and data mentioned in the paper
  14. Solution of Peter Winkler's pizza problem (with J. Kynčl, V. Mészáros, R. Stolař and P. Valtr), in: Fete of Combinatorics and Computer Science, pp. 63-93, Springer, 2010, ISBN 978-3-642-13579-8. arXiv preprint, source codes mentioned in the paper , Extended abstract (IWOCA 2009).
  15. Untangling polygons and graphs, Discrete and Computational Geometry 43 (2): 402-411 (2010). arXiv preprint, Extended abstract (TGGT 2008).
  16. On constants in the Füredi-Hajnal and the Stanley-Wilf Conjecture, Journal of Combinatorial Theory, Series A 116 (2), 290-302 (2009).
  17. On the chromatic number of real and rational spaces, Geombinatorics 18, 53-66 (2008). The results of the paper except for the lower bound for Q^5 appeared in my diploma thesis. Computer program used for deriving lower bounds on Q^5 and Q^7.

Thesis:

  1. Extremal combinatorics of matrices, sequences and sets of permutations. Ph.D. thesis, 2013. Programs and data mentioned in the thesis.

Other:

  1. Editor of DIMACS-DIMATIA International REU Research Experience for Undergraduates 2012, IUUK–ITI series 2012-569.